# SDR SCNA20251218496

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 63,285 hours, 40,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: View Port
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE VIEWING WINDOW MISSING.   INSTALLED L1 DOOR SLIDE VIEWING WINDOW IAW AMM 25-52-01.
